# SDR SWAA2022030439705

- Difficulty date: March 11, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 59,864 hours, 35,041 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP ELEPHANT EAR FOUND TO BE CRACKED DURING OPEN UP FOR C CHECK. / REMOVED AND REPLACED L/H WING I/B FALP ELEPHANT EAR WITH A NEW ELEPHANT EAR PANEL 113A2019-3 IAW AMM 27-51-11-820-801 STEP 8-10 AND AIPC 57-52-00-06 ATAG 0L0417
